# SDR SWAA2020030942301

- Difficulty date: March 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z ANGLE CORRODED AT STA 727E+11" TO 767E+14" LBL 22 WL 156         REMOVED CORROSION FROM AFT CARGO Z ANGLE STA 727E+11" - 767E+14' LBL 22 WL156 IAW SRM 51-10-02-0G-0. OUT OF LIMITS 100% LOSS. REMOVED AND REPLACED DAMAGED SECTION IAW SRM 53-00-53-2R-5 P/N 146A7502-1
